About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (5)

Jul 3, 2015 · Myasthenia Gravis in Brain & Nervous System

Good Evening Deanna,

Perhaps the answer is the Lyme Disease….don’t know if I want to wish that on you but perhaps that could be an answer and you won’t be hunting anymore. It is awful not to feel well and not know why.

I wish you the best of luck and please let me know what the results are.

Have a happy holiday tomorrow in celebration of the wonderful country we live in.

Your friend,

Anne

Jun 13, 2015 · Myasthenia Gravis in Brain & Nervous System

Hi Deanna,

I am so sorry that you have encountered the problems you discuss here in your email. Seems a shame when a person who is having to deal with health issues, has to end up emotionally drained due to misunderstandings, doctors not there, etc. Do you get copies of the doctor’s reports each time you have an appointment? I ask for a copy or I ask if they can send it via email. Sometimes I do have to wait or call back again in order to get them. Needless to say, there are mistakes on those reports too.

I do hope that Monday you will get some answers….the problem is there are so many many kinds of diseases out there that most doctors have to start from scratch and work up but they also need to cooperate if you are making an effort to be there. I am wondering why the neuro doctor just didn’t go ahead and start you on any procedures he/she may have come up with. Have you had any work done by them yet? If I understand correctly, it is the neuro you went to see, right? Okay, so they don’t have anything from the rheumo but I would have assumed he/she would start you by asking questions and getting some answers from you. I assume this neuro is new and you have not been there before?

Keep me apprise on your response from this doctor…..I am going to go back and read your history again.

Have as nice a weekend as possible considering you have not gotten any answers yet…must be so difficult to deal with.

Your friend,

Anne

Jun 11, 2015 · I would like to ask if anyone has had kidney, muscle, hearing, [...] in Bones, Joints & Muscles

I would like to ask if anyone has had kidney, muscle, hearing, etc. damage from statin drugs? I would like to know if there is a supplement I can take for damaged muscles.

Jun 7, 2015 · Myasthenia Gravis in Brain & Nervous System

Good Morning Deanna,
So happy to hear you have not taken the statin drug. My next response to this is perhaps you can be tested for amyloidosis which seems to be, from what I read, something most doctors do not test for. It does affect the muscles and the proteins are involved too. The article I just read states that the proteins are abnormal in the brain which is why the cognitive problems in amyloidosis. Just a suggestion for you to ask the doctors about this? Some of these diseases, if caught early, can be helped with medications.
Please keep me apprise of your health issues as it is so important to all of us when one has problems such as yours and answers are not found immediately. It gives us some guidance for our own lives.

Thank you so much for sharing your issues and my one biggest belief in life and I tried to teach it to my children is “Patience is a virtue” so try hard to be patient Deanna and perhaps your answers will be with you soon.

Anne

Jun 6, 2015 · Myasthenia Gravis in Brain & Nervous System

Hello Deanna,
I just read your post and am so sorry about your problems. I only wanted to ask you if you are on any statin drug. Reason I ask that is I have had a lot of problems with my health and they were all due to the statin drug. Perhaps you may have some medication causing your problem and doctors don’t always know what medications do to some people. My urine turned black while on statins before the doctor and the blood tests ever showed what was going on. Let me know okay and do hope perhaps by now you have some answers. By the way, ALS is one of the diseases that has symptoms like those of a person who reacts to statins.
Please let me know as I am concerned for you.

Anne